Function identification from noisy data with recursive error Bounds

Erkenntnis 45 (1):91 - 102 (1996)
  Copy   BIBTEX


New success criteria of inductive inference in computational learning theory are introduced which model learning total (not necessarily recursive) functions with (possibly everywhere) imprecise theories from (possibly always) inaccurate data. It is proved that for any level of error allowable by the new success criteria, there exists a class of recursive functions such that not all f are identifiable via the criterion at that level of error. Also, necessary and sufficient conditions on the error level are given for when more classes of functions may be identified.



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Accessible recursive functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.
Generalized weak presentations.Alexandra Shlapentokh - 2002 - Journal of Symbolic Logic 67 (2):787-819.
Some restrictions on simple fixed points of the integers.G. L. McColm - 1989 - Journal of Symbolic Logic 54 (4):1324-1345.
Recursive analysis.R. L. Goodstein - 1961 - Mineola, N.Y.: Dover Publications.
Inductive inference and unsolvability.Leonard M. Adleman & M. Blum - 1991 - Journal of Symbolic Logic 56 (3):891-900.
Weak Presentations of Computable Fields.Carl G. Jockusch & Alexandra Shlapentokh - 1995 - Journal of Symbolic Logic 60 (1):199 - 208.


Added to PP

21 (#739,695)

6 months
12 (#216,527)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Gödel numberings of partial recursive functions.Hartley Rogers - 1958 - Journal of Symbolic Logic 23 (3):331-341.
An Introduction to the General Theory of Algorithms.Michael Machtey & Paul Young - 1981 - Journal of Symbolic Logic 46 (4):877-878.
Gödel Numberings of Partial Recursive Functions.Hartley Rogers - 1964 - Journal of Symbolic Logic 29 (3):146-146.

Add more references